MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE INJECTOR; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE INJECTOR; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Model Number NM-400U-0425
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Njectorforce max/olympus single use injector failed to advance needle out of the device when assistant attempted to activate the mechanism to "needle out".New injector opened, tested the function on this new device prior to inserting into gastroscope- device working correctly/needle was advancing properly when mechanism initiated.Device inserted into scope, device catheter in view on screen, device failed to work again.Resistance met when trying to advance the needle into view.Third injector opened, tested mechanism- confirmed it was working correctly, inserted into scope and this time needle device advancing properly and injection was able to be performed.

Brand Name
SINGLE USE INJECTOR
Common Device Name
ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
800 west park drive
westborough MA 01581
MDR Report Key17563468
Report Number17563468
Device Sequence Number15139030
Product Code FBK
UDI-Device Identifier04953170422577
UDI-Public(01)04953170422577
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2023
Report Date (Section F) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNM-400U-0425
Device Lot NumberSTERILE LOT 22V3064 LOT 29V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight89 KG
Patient RaceWhite
Date Report Sent to FDA05/16/2023